Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


juvederm
Mar 28, 2009

Dear Dr. Thanks for the great work, Ilearn a lot from your you, geat job. Do you recommend Juvederm for facial wasting due to meds?

Response from Dr. Henry

I have no personal experience with patients with HIV-related facial lipoatrophy receiving Juvederm injections (hyaluronic acid derivative). Published data is limited with anecdotal reports I would view as modestly helpfu overall. If any reader who has had Juvederm injections would like to shart their experience please post! KH



Previous
Atripla depression or me
Next
Medicine side effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement